Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2017: 1.686

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1999, Issue 508

Issues

The Pfaffian closure of an o-minimal structure

Patrick Speissegger
Published Online: 2008-06-11 | DOI: https://doi.org/10.1515/crll.1999.508.189

Abstract

Every o-minimal expansion of the real field has an o-minimal expansion in which the solutions to Pfaffian equations with definable C 1 coefficients are definable.

About the article

Received: 1997-07-14

Accepted: 1998-10-16

Published Online: 2008-06-11

Published in Print: 1999-03-12


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1999, Issue 508, Pages 189–211, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1999.508.189.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Alexandre Eremenko and Andrei Gabrielov
Arnold Mathematical Journal, 2016, Volume 2, Number 4, Page 463
[2]
Eliana Barriga and Alf Onshuus
Annals of Pure and Applied Logic, 2016, Volume 167, Number 12, Page 1267
[3]
Gal Binyamini and Dmitry Novikov
Geometric and Functional Analysis, 2015, Volume 25, Number 5, Page 1413
[4]
Thierry Zell
Discrete & Computational Geometry, 2008, Volume 40, Number 3, Page 430
[5]
Vincent Grandjean and Fernando Sanz
Journal of Differential Equations, 2013, Volume 255, Number 7, Page 1684
[6]
Jean-Marie Lion and Patrick Speissegger
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 2013, Volume 107, Number 1, Page 79
[7]
Tobias Kaiser
Annals of Pure and Applied Logic, 2012, Volume 163, Number 12, Page 1903
[8]
Tobias Kaiser
Analysis, 2012, Volume 32, Number 1, Page 27
[9]
Thomas Brihaye, Christian Michaux, and Cédric Rivière
Annals of Pure and Applied Logic, 2009, Volume 159, Number 1-2, Page 111
[10]
Andreas Fischer
Annals of Pure and Applied Logic, 2009, Volume 157, Number 2-3, Page 130
[11]
Antongiulio Fornasiero
Mathematical Logic Quarterly, 2012, Volume 58, Number 1-2, Page 125
[12]
Andreas Fischer
Advances in Mathematics, 2008, Volume 218, Number 2, Page 496
[13]
Liviu I. Nicolaescu
Advances in Mathematics, 2010, Volume 224, Number 6, Page 2361
[14]
Andreas Fischer
Advances in Geometry, 2011, Volume 11, Number 3
[15]
Jonathan Pila
Annals of Mathematics, 2011, Volume 173, Number 3, Page 1779

Comments (0)

Please log in or register to comment.
Log in